Recently I developed chest pains, shortness of breath and palpitations after a 2 month cold where I took a Z pack which did not help and also my doctor felt I had a Urinarry Tract Infection even though my culture was negative. So he gave me Levaquin to treat the UTI and Cold. That workled but I developed The chest pains etc after taking. I have Mitral Valve problems since childhood . I took a treadmill stress test and the doctor said all is well, same old Mitral Valve problems and today prescribed a beta blocker to take only when I have chest pains. I had labs in Jan. My wbc was low at 3.6 and as of 1 week ago it went lower to 2.3, RBC went from 4.17 to 3.78, carbon dioxide went from28 to 33, HCT was not tested in Jan but is now low 34.3, HGB is only 12.1, anion gap 13 now low 5, My Vit B12 level is very high at 1107, folic acid norm at 16. I eat Sub lingual Vit b12 like candy. I am fatigue, have double vision but suspects it is nothing bad and, which the doc checked and ordered a mri of the brain. I have tremors, and cramping as well. My glucose is 104, a little high , sed rate 7, hgb a1c in 2010 was 5.2 now 5.4, I take 6 fiorocets a day. Does anyone have any suggestions? I am really scared about the labs especially when I am taking Vit E to up the wbc's and AHCC for my immune system. I am on a lot of supplements . PLEEZ help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.